# SDR 02FDEA00412

- Difficulty date: June 12, 2002
- Submitted: June 18, 2002
- Operation: Air carrier
- Aircraft: N397FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46631
- Aircraft time: 65,875 hours, 26,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N 540, 542, 544, 547, 551 CORROSION ON MAIN CABIN FLOOR PANELS.  REMOVED AND REPLACED PANELS.
